Recently I have noticed a severe decrease in emotional reaction within myself, I find myself losing interest, distracted, etc..
Hello Justinlee. Just curious how long you've been taking Buspar and what your dose is, has been. I believe the maximum is around 60mg. It could be a side effect of the drug, which might be possible and it might be your anxiety levels also, interacting with the drug. I'll check out several sources that I use and see if I might beable to give you a concrete answer. Regards, pledge
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2010 • 4 answers
Posted 12 Aug 2013 • 1 answer
Posted 27 Dec 2013 • 3 answers
Posted 13 Mar 2015 • 1 answer
Posted 12 Nov 2017 • 3 answers